# SDR FDEA201204091328

- Difficulty date: April 9, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Condition: Gouged
- Location: Bs 1180-1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 25 SEAT TRACK GOUGED ON TOP AND INSIDE SURFACE, BS 1180 - 1280.  REMOVED DAMAGE IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-00-52, PAGE 102, FIG 101, DETAIL 1 FABRICATED NEW SEAT TRACK IAW SRM 53-60-52, 51-10-02, 53-00-52 AND BAC 1520-792A.  INSTALLED NEW SEAT TRACK AND IDENIFIED IAW SRM 51-40-02 AND GMM 7-1-1-001.
